Title: Switching stabilisation and pole placement of uncertain switched systems

Authors: Ke Hu, Jing-Qi Yuan

Addresses: Shanghai Jiao Tong University, 800 Dongchuan Lu, 200240 Shanghai, China. ' Shanghai Jiao Tong University, 800 Dongchuan Lu, 200240 Shanghai, China

Abstract: Robust controllers that ensure closed-loop pole placement are designed for uncertain discrete-time switched systems. A robust switching rule is proposed combined with the switched static output feedback controllers to ensure 1) quadratic stabilisation of the resulting closed-loop system, 2) pole location inside a circle for each linear mode of operation. The switching rule is state-dependent and does not rely on any uncertainties. All the results are expressed in terms of linear matrix inequalities (LMIs), which can be easily tested with efficient algorithms.

Keywords: switched systems; quadratic stabilisation; static output feedback; switching rules; linear matrix inequality; LMI; uncertainty; robust control; feedback control; pole location.

DOI: 10.1504/IJCAT.2011.042237

International Journal of Computer Applications in Technology, 2011 Vol.41 No.1/2, pp.91 - 96

Received: 08 May 2021
Accepted: 12 May 2021

Published online: 01 Sep 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article